# SDR BIER05053

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3521S
- Make and model: Piper PA-31-350
- Aircraft serial: 317952107
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 4007514
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP IAW PIPER SB998A, FOUND LEFT STAB SPAR CRACKED ON O/B BOTTOM AREA OF SPAR.  CRACK ONLY VISIBLE USING BORESCOPE DUE TO LOCATION.
